# SDR SIMA20160908003

- Difficulty date: September 8, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 15,512 hours, 10,742 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3170717
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT SIDE SKIN HAS 2 CRACKS APPROXIMATELY 3" IN LENGTH AT THE MID STEP LOCATION.  REPAIRED IAW ETN ETN-CR-52-039.
